# SDR UPS07449388

- Difficulty date: February 16, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 65B05091848
- Condition: Cracked
- Location: R5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D R5 DOOR UPPER FRAME FOUND CRACKED AT SEVERAL FASTENER HOLE AREA.  CRACK LENGTH .75 INCH.  FRAME REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
